| Model Number |
CDS0801-NTW |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, one mitraclip was implanted successfully.After deployment, it was determined that there was a single leaflet device attachment (slda) and the clip was no longer attached to the posterior leaflet.The final mr was grade 2+.There were no adverse patient effects or clinically significant delays reported.
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the information reviewed, a cause for the reported incomplete coaptation - single leaflet device attachment (slda) appears to be related to patient morphology/pathology.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description